# SDR DALA2023051003690

- Difficulty date: May 7, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 74,560 hours, 28,329 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 CORROSION TOILET SERVICE PANEL (INB. SIDE) AROUND OF DRAIN TUBE ATTACHMENTS BTW.STA1661 TO STA.1701 AND STR -29R TO STR27R AT AFT. CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00241- ON INTERNAL DOUBLER ON TOILET SERVICE PANEL AT AFT. CARGO COMPARTMENT WERE REPLACED PER B757-200 SRM. (2756288)
